Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)

Abstract

This paper is about spectral properties of transfer operators for contact Anosov flows. The main result gives the essential spectral radii of the transfer operators acting on an appropriate function space exactly and improves the previous result in Tsujii [Quasi-compactness of transfer operators for contact Anosov flows. Nonlinearity 23 (2010), 1495-1545]. Also, we provide a simplified proof by using the so-called Fourier-Bros-Iagolnitzer (FBI) (or Bargmann) transform.

Original languageEnglish
Pages (from-to)2083-2118
Number of pages36
JournalErgodic Theory and Dynamical Systems
Volume32
Issue number6
DOIs
Publication statusPublished - Dec 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform'. Together they form a unique fingerprint.

Cite this